# SDR 2022FA0000082

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: General aviation
- Aircraft: N408FZ
- Make and model: Pilats PC1245
- Aircraft serial: 683
- Aircraft time: 9,137 hours, 9,082 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 9599091111
- Part serial: 757882
- Condition: Leaking
- Location: Zone 100
- Part time: 9,137 hours, 9,082 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR NOTED THAT AIRCRAFT CABIN WOULD PRESSURIZE ON THE GROUND WHEN ADVANCING CONDITION LEVER TO FLIGHT IDLE. CABIN WOULD PRESSURIZE UNCONTROLLED AFTER TAKEOFF ON FIRST FLIGHT OF DAY. REMAINING FLIGHTS WERE NORMAL. TROUBLESHOT PROBLEM AND FOUND THE VOLUME TANK FOR THE CABIN PRESSURIZATION SYSTEM WAS NOT INTACT. NOTED END CAP ON TANK WAS LOOSE WHICH WOULD INTERMITTENTLY CAUSE A LOSS OF VACUUM TO SYSTEM. PILATUS SL 095 ADDRESSES THIS ISSUE AND THE VOLUME TANK WAS FOUND TO BE AFFECTED BY SERIAL NUMBER. SL 095 WAS ISSUED JULY 2006 AND THE TANK WAS INSTALLED AT THE FACTORY. REMOVED AND REPLACED VOLUME TANK WITH NEW UNIT P/N 959.90.91.111, S/N 65-7876.
